# SDR AC2A099711

- Difficulty date: November 1, 2004
- Submitted: March 14, 2005
- Operation: Air carrier
- Aircraft: N8776
- Make and model: Bolkms BO105S
- Aircraft serial: 776
- Aircraft time: 13,547 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 10515150
- Part serial: 7608
- Condition: Cracked
- Location: Tail Rotor
- Part time: 7,431 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT REPORTED PICKING UP A MAIN ROTOR VIBRATION IN FLIGHT AND WAS INSTRUCTED BY FIELD BASE MAINTENANCE PERSONNEL TO RETURN TO BASE.  MAIN ROTOR BLADE WAS FOUND TO BE CRACKED NEAR CUFF ON LOWER SIDE.  BLADE WAS REPLACED.
